Revista Matemática Complutense

, Volume 26, Issue 1, pp 1–32

Integral operators on Bσ-Morrey-Campanato spaces

  • Yasuo Komori-Furuya
  • Katsuo Matsuoka
  • Eiichi Nakai
  • Yoshihiro Sawano
Article

Abstract

We show the boundedness of the Hardy-Littlewood maximal operator, singular and fractional integral operators, and more general sublinear operators on Bσ-Morrey-Campanato spaces. These function spaces have been introduced recently to unify central Morrey spaces, λ-central mean oscillation spaces and usual Morrey-Campanato spaces. Using the Bσ-Morrey-Campanato spaces, we can study both local and global regularities of functions simultaneously, and unify a series of results on the boundedness of operators on several classical function spaces.

Keywords

Central Morrey space Central BMO space Morrey-Campanato space Maximal function Sublinear operator Singular integral operator Fractional integral operator 

Mathematics Subject Classification (2000)

42B35 46E35 46E30 26A33 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Revista Matemática Complutense 2011

Authors and Affiliations

  • Yasuo Komori-Furuya
    • 1
  • Katsuo Matsuoka
    • 2
  • Eiichi Nakai
    • 3
  • Yoshihiro Sawano
    • 4
  1. 1.School of High Technology for Human WelfareTokai UniversityNumazuJapan
  2. 2.College of EconomicsNihon UniversityTokyoJapan
  3. 3.Department of MathematicsIbaraki UniversityMitoJapan
  4. 4.Department of MathematicsKyoto UniversityKyotoJapan

Personalised recommendations